# SDR VNAA2018111699906

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 34,408 hours, 34,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312115
- Condition: Corroded
- Location: Bs 454-499
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO: 79201118 JOB 27920111 OP 156

DISCREPANCY: RH SIDE SEAT TRACK F.S. 454-F.S. 499 HAS EXFOLIATION CORROSION.   

 

---------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------------

CORRECTIVE ACTION: REMOVED AND REPLACED SIDE SEAT TRACK PN: 601R38312-115 BETWEEN F.S. 454 TO F.S. 499 IAW CRJ 200 AMM 53-01-11-000-502 AND 53-01-11-400-802.
